RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2006, Volume 79, Issue 5, Pages 779–780 (Mi mz2749)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief Communications

On dilatation of contracting cocycles and perturbations of the group of shifts on the line by cocycles, II

G. G. Amosova, A. D. Baranovb

a Moscow Institute of Physics and Technology
b Saint-Petersburg State University

DOI: https://doi.org/10.4213/mzm2749

Full text: PDF file (266 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2006, 79:5, 719–720

Bibliographic databases:

UDC: 517.983
Received: 28.09.2005
Revised: 22.11.2005

Citation: G. G. Amosov, A. D. Baranov, “On dilatation of contracting cocycles and perturbations of the group of shifts on the line by cocycles, II”, Mat. Zametki, 79:5 (2006), 779–780; Math. Notes, 79:5 (2006), 719–720

Citation in format AMSBIB
\Bibitem{AmoBar06}
\by G.~G.~Amosov, A.~D.~Baranov
\paper On dilatation of contracting cocycles and perturbations of the group of shifts on the line by cocycles,~II
\jour Mat. Zametki
\yr 2006
\vol 79
\issue 5
\pages 779--780
\mathnet{http://mi.mathnet.ru/mz2749}
\crossref{https://doi.org/10.4213/mzm2749}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2249135}
\zmath{https://zbmath.org/?q=an:1147.47031}
\elib{http://elibrary.ru/item.asp?id=9198917}
\transl
\jour Math. Notes
\yr 2006
\vol 79
\issue 5
\pages 719--720
\crossref{https://doi.org/10.1007/s11006-006-0081-z}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000238504700014}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33747842728}


Linking options:
  • http://mi.mathnet.ru/eng/mz2749
  • https://doi.org/10.4213/mzm2749
  • http://mi.mathnet.ru/eng/mz/v79/i5/p779

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. G. G. Amosov, A. D. Baranov, V. V. Kapustin, “On perturbations of the isometric semigroup of shifts on the semiaxis”, St. Petersburg Math. J., 22:4 (2011), 515–528  mathnet  crossref  mathscinet  zmath  isi
    2. G. G. Amosov, A. D. Baranov, V. V. Kapustin, “O primenenii modelnykh prostranstv dlya postroeniya kotsiklicheskikh vozmuschenii polugruppy sdvigov na polupryamoi”, Ufimsk. matem. zhurn., 4:1 (2012), 17–28  mathnet  mathscinet  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:327
    Full text:87
    References:51
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020